`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 10,Number 3,     April 2004

1

On the law of logarithm of the recurrence time   Pages : 581 - 587

Chihurn Kim and Dong Han Kim

 Abstract       Full Text      Related Articles

2

The limiting distribution and error terms for return times of dynamical systems   Pages : 589 - 616

Nicolai Haydn and Sandro Vaienti

 Abstract       Full Text      Related Articles

3

Solutions of some nonlinear elliptic problems with perturbation terms of arbitrary growth   Pages : 617 - 634

Zhaoli Liu and Jiabao Su

 Abstract       Full Text      Related Articles

4

First return times: multifractal spectra and divergence points   Pages : 635 - 656

Lars Olsen

 Abstract       Full Text      Related Articles

5

A constructive converse Lyapunov theorem on exponential stability   Pages : 657 - 678

Sigurdur Freyr Hafstein

 Abstract       Full Text      Related Articles

6

Nonplanar and noncollision periodic solutions for $N$-body problems   Pages : 679 - 685

Shiqing Zhang and Qing Zhou

 Abstract       Full Text      Related Articles

7

Chaotic behavior of rapidly oscillating Lagrangian systems   Pages : 687 - 707

Francesca Alessio,  Vittorio Coti Zelati and Piero Montecchiari

 Abstract       Full Text      Related Articles

8

Stability of solitary waves for a nonlinearly dispersive equation   Pages : 709 - 717

H. Kalisch

 Abstract       Full Text      Related Articles

9

Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with strongly coupled cross-diffusion   Pages : 719 - 730

Y. S. Choi,  Roger Lui and Yoshio Yamada

 Abstract       Full Text      Related Articles

10

Cauchy problem for the Ostrovsky equation   Pages : 731 - 753

V. Varlamov and Yue Liu

 Abstract       Full Text      Related Articles

11

Non-algebraic invariant curves for polynomial planar vector fields   Pages : 755 - 768

Isaac A. García and Jaume Giné

 Abstract       Full Text      Related Articles

12

Non-existence and behaviour at infinity of solutions of some elliptic equations   Pages : 769 - 786

Shu-Yu Hsu

 Abstract       Full Text      Related Articles

13

Qualitative analysis of a nonlinear wave equation   Pages : 787 - 804

Jorge A. Esquivel-Avila

 Abstract       Full Text      Related Articles

14

Asymptotic behaviors in a transiently chaotic neural network   Pages : 805 - 826

Shyan-Shiou Chen and Chih-Wen Shih

 Abstract       Full Text      Related Articles

15

On Bowen's definition of topological entropy   Pages : 827 - 833

Michał Misiurewicz

 Abstract       Full Text      Related Articles